# SDR CALA2020123001411

- Difficulty date: December 28, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 116,577 hours, 18,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT SIGNS AT ROWS 16DEF AND 21DEF ILLUMINATE TEMPORARILY THEN EXTINGUISH.  REMOVED AND REPLACED POWER SUPPLY AND BATTERY AT STA 988, REF AMM 33-51-07-402-018-02.  OPERATIONS CHECKS NORMAL, REF AMM 33-51-07-402-018-02.
